IGB

Connexion

(Article of periodic en Anglais - 1998)

Document title

Probabilistic, maximal covering location-allocation models for congested systems

Authors(s) and Affiliation(s)

MARIANOV V. ; SERRA D. ;

Abstract

Présentation de plusieurs modèles probabilistes de localisation-allocation à couverture maximale, dans lesquels une contrainte s'exerce sur les temps d'attente pour l'accès au service.

Source

Article of periodic

published at : Journal of regional science / ISSN 0022-4146

Editor : Regional Science Research Institute, Amherst, MA - ETATS-UNIS (1958)

Millesime : 1998, vol. 38, no3 [pp. 401-424]

Bibliographic references : 13 ref.

Collation : Illustration ;

Language

Anglais

Localisation

Laboratoire INTERGEO - Paris

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 1998.
Refdoc record number (ud4) : 6256408 : Permanent link - XML version
Powered by Pxxo